您当前的位置:
首页 >
文章列表页 >
Existence and Multiplicity of Periodic Solutions for Second-order Discete Hamiltonian Systems
更新时间:2026-07-10
    • Existence and Multiplicity of Periodic Solutions for Second-order Discete Hamiltonian Systems

    • Vol. 15, Issue 5, Pages: 119-123(2010)
    • CLC: O175
    • Published:2010

    移动端阅览

  • HU Juan. Existence and Multiplicity of Periodic Solutions for Second-order Discete Hamiltonian Systems[J]. 2010, 15(5): 119-123. DOI:

  •  
  •  
icon
试读结束,您可以激活您的VIP账号继续阅读。
去激活 >
icon
试读结束,您可以通过登录账户,到个人中心,购买VIP会员阅读全文。
已是VIP会员?
去登录 >

0

Views

1705

下载量

0

CSCD

Alert me when the article has been cited
提交
Tools
Download
Export Citation
Share
Add to favorites
Add to my album

Related Articles

Stability and Bifurcation of a Three-dimension Discrete Neural Network Model with Delay
Stability and Bifurcation of the Immune Model of Chronic Myeloid Leukemia with Time Delay
Theoretical Calculation and Software Development of Flange Bolt Tightening Torque for Nuclear Power Pipeline
Mechanism and Improvement of Electric Ablation of Buffer Layer of High Voltage Corrugated Aluminum Sheathed Cable
(θ,φ) - derivations and Jordan(θ,φ) - derivations of Hom-Lie Supertriple Systems

Related Author

YANG Wei
ZHANG Chun-rui
WANG Jing-nan
LIU Sheng-nan
ZANG Lu
WANG Hua-di
LI Dong-mei
GUO Mei-jing

Related Institution

Department of Mathematics
School of Sciences, Harbin University of Science and Technology
School of Applied Sciences,Harbin University of Science Technology
Schlumberger Western Geco,Katy TX
0